# SDR HALA2020110503596

- Difficulty date: October 28, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 26,029 hours, 4,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK DURING INSPECTION FOUND WEB AT Y2462, FR 17 EXFOLIATED BEYOND SRM LIMITS.  CORRECTIVE ACTION: WEB AT Y2462 FR 17 REPLACED, AS PER SRM.
